MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0MM EGG RESURFACING TOOL; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 4.0MM EGG RESURFACING TOOL; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 1900015040
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device evaluation results.
 
Event or Problem Description
It was reported that during a foot/ankle procedure the bur broke at the cutting end.It was further reported that there was a delay of less than 5 minutes to obtain an alternative device.It was also reported that there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results indicate that contact with metal during use could lead to the failure observed.The quality investigation is complete.

Brand Name
4.0MM EGG RESURFACING TOOL
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9285965
Report Number0001811755-2019-03663
Device Sequence Number14041486
Product Code GFF
UDI-Device Identifier07613327376319
UDI-Public07613327376319
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1900015040
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1